MAUDE Adverse Event Report: QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC HS TNI PANEL

QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC HS TNI PANEL
Model Number 97021HS
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Chest Pain (1776); Vomiting (2144)
Date of Event 04/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation conclusion: the customer's complaint of discrepant results with tni was not replicated with in-house retain testing of triage cardiac lot t16153rn with donor whole blood.No issues with tni recovery were observed.Manufacturing batch records for the lot were reviewed and found that the lot met release specifications.Based on the information available, there is no indication of a product deficiency and no corrective action is required.
 
Event or Problem Description
Event occurred in the united states.Customer alleged discrepant high tni on triage vs roche cobas for 1 patient.33-year-old male.Symptoms= allergic reaction to eggs, some sob, some chest discomfort attributed to acid reflux, vomiting.Ekg- non-ischemic.Chest x-ray was negative for any acute findings.Triage tni: 0.13 ng/ml; cutoff: 0.05ng/ml.Sample collected @2:55, tested @ 3:25.Roche cobas hs-tni: 0.13, 0.13 ng/l; cutoff: 22ng/l.Collected @6:28, tested at @7:04.Redraw collected @7:33, tested at @7:53.Triage sample was k2 edta wb collected at 2:55.Roche cobas sample was li heparin colected at 6:28, resulted at 7:04.2nd draw collected at 7:33 and resulted at 7:53.

Brand Name
TRIAGE CARDIAC HS TNI PANEL
Common Device Name
TRIAGE CARDIAC HS TNI PANEL
Manufacturer (Section D)
QUIDEL CARDIOVASCULAR INC.
9975 summers ridge road
san diego CA 92121
Manufacturer Contact
adolfo fernandez
9975 summers ridge road
san diego, CA 92121
8583020818
MDR Report Key25325397
Report Number3013982035-2026-00025
Device Sequence Number10002845
Product Code MMI
UDI-Device Identifier30014613337935
UDI-Public(01)30014613337935(10)T16153RN(11)250923(17)260606
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K030286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2026
Device Model Number97021HS
Device Lot NumberT16153RN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age33 YR
Patient SexMale